MathSciNet Relay Station
MathSciNet bibliographic data
MR964861 (89i:47120) 47H20 (47H09 47H10)
Bartoszek, Wojciech Nonexpansive actions of topological semigroups on strictly convex Banach spaces and fixed points. Proc. Amer. Math. Soc. 104 (1988), no. 3, 809–811.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement